Approximation by continued fractions
Melvyn B. Nathanson
Proc. Amer. Math. Soc. 45 (1974), 323-324
Full-text PDF Free Access
Similar Articles |
Abstract: Let be a real irrational number whose continued fraction has infinitely many partial quotients not less than . A simple proof is given that the inequality has infinitely many rational solutions . The constant is best possible.
- J. H. E. Cohn, Hurwitz' theorem, Proc. Amer. Math. Soc. 38 (1973), 436. MR 0313195 (47:1750)
- G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1974
American Mathematical Society